# SDR GTIA020648

- Difficulty date: June 14, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 898400
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEN - FLT 980 - FIRE DETECTOR LOOP LIGHT ILLUMINATED AFTER TAKEOFF AND WAS HANDLED IAW QRH.  REMOVED AND REPLACED LOWER BURN B-LOOP.  SYSTEM OP CHECKS GOOD.  (M)
